MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926020220
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Reocclusion (1985)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Evolve short dapt clinical study.It was reported that in-stent restenosis occurred and the patient experienced angina.In april 2017, clinical status assessment indicated the patient's qualifying condition as stable angina and was referred for elective cardiac catheterization.Subsequently, index procedure was performed.The target lesion was located in the mid left anterior descending (lad) artery with 75% stenosis and was 18mm long with a reference vessel diameter of 2.25mm.The lesion was treated with pre-dilatation and placement of a 2.25x20mm synergy ii stent with 0% residual stenosis.The patient was discharged on aspirin and clopidogrel on the same day.In (b)(6) 2018, the patient experienced mid retro sternal chest pressure.The patient stated that she has had chest pain a couple of times in past few weeks that woke her up and were relieved with nitroglycerin.The patient also experienced shortness of breath.The patient was decided to proceed with cardiac catheterization for further evaluation.Four days after, the patient presented to the hospital for planned cardiac catheterization.On cardiovascular examinations, the patient was noted to have chest pain and paroxysmal nocturinal dyspnea.On the same day, cardiac catheterization revealed 75% in-stent restenosis of the study stent in the mid lad which was then was treated with pre-dilatation and placement of 2.50x15mm non-bsc stent with 0% residual stenosis.The event was considered to be resolved on the same day.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7626103
Report Number2134265-2018-05552
Device Sequence Number13798869
Product Code NIQ
UDI-Device Identifier08714729840145
UDI-Public08714729840145
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberH7493926020220
Device Catalogue Number39260-2022
Device Lot Number20051997
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR